# SDR UPS07M49920

- Difficulty date: April 14, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB BARREL NUT BORE NR 31 RIGHT FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01 VII R 38.  BOTTOM - SURF CLEANED BORE REAMED TO 1.178" DIA REMAINING BLENDOUT 0.130" DEEP EXCEED EO LIMITS.  10X MAG DVI C/O NO CORROSION.  BORE REAMED FURTHER TO 1.219" DIA EN1238-07.  REPAIR SLEEVE BUSHING FAB, PROTECTED & INSTALLED PER EO FIG 5.  BORE BLENDOUT & BOTTOM PERI RADIUSED, SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  REPAIR BORE NR 31 RIGHT IAW EN1238-07.
